# SDR QXEA200501757

- Difficulty date: November 28, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 14,833 hours, 21,639 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHTHAND WING NR 2 FLAP TRACK UPPER SURFACE OF LOWER TRACK HAS DIVOT, 8 INCHES FROM FORWARD END.  REPAIRED IAW RD 8-57-986.
